zbMATH — the first resource for mathematics

Sub- and super-solutions of quasilinear elliptic boundary value problems. (English) Zbl 0369.35007

35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J60 Nonlinear elliptic equations
Full Text: DOI
[1] Bers, L; John, F; Schechter, M, Partial differential equations, (1964), Interscience New York
[2] Choquet-Bruhat, Y; Leray, J, Sur le problème de Dirichlet, quasilinéaire, d’ordre 2, C. R. acad. sci. Paris ser. A, 274, 81-85, (1972) · Zbl 0227.35045
[3] Dunford, N; Schwartz, J.T, Linear operators. I. general theory, (1958), Interscience New York
[4] Kazdan, J.L; Warner, F.W, Remarks on some quasi-linear elliptic equations, Comm. pure appl. math., 28, 567-597, (1975) · Zbl 0325.35038
[5] Ladyzhenskaya, O; Uraltseva, N, Linear and quasilinear elliptic equations, (1968), Academic Press New York, transl. from the 1964 Russian ed.
[6] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, NJ · Zbl 0153.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.